# SDR DHL98726121

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENG FLT FWD COWL LOWER FRAME DAMAGED AT AFT ALIGNMENT PIN RECEPATACLE.  CUT OUT DAMAGED SECTION, INSTALLED FORMED ANGLE REPAIR PER SRM 51-40-3, 28 BY 4.  N/R 6301.
